MAUDE Adverse Event Report: CAREFUSION ALARIS SYSTEM W/TEXIUM & BAG ACCESS PORT; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYSTEM W/TEXIUM & BAG ACCESS PORT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 22000-B007T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that a chemotherapeutic medication completed as a secondary infusion with a texium attached to the primary normal saline line.The texium was connected/tightened correctly but dripped when the normal saline was flushing the line, even with adjustments and checking the line.There was no report of patient harm.

Brand Name
ALARIS SYSTEM W/TEXIUM & BAG ACCESS PORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8094809
Report Number9616066-2018-02320
Device Sequence Number16830552
Product Code FPA
UDI-Device Identifier10885403245022
UDI-Public10885403245022
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model Number22000-B007T
Device Catalogue Number22000-B007T
Device Lot Number16107311
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, THERAPY DATE UNK